# SDR ASAA0946345

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,232 hours, 32,330 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: GL1280
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING HORN SOUNDS AT CRUISE (FL330) CABIN ALT WAS 11 500FT.  STANDBY MODE ARRESTED CLIMB AND REDUCED CABIN ALT TO JUST BELOW 10 000FT.  PERFORMED DECAY CK REF AMM TASK 21 00 05 782 001, OPS CHECK GOOD.  REMOVED A/C POWER REF AMM 24 22 00 862 011, REMOVED & REPLACED PRESSURE CONTROLLER REF AMM 21 31 21, OPS CHECK GOOD.  REMOVED & REPLACED FOR PRECAUTION.  SUPPLIED A/C POWER REF AMM 24 22 00 862 001, A/C OK FOR SERVICE.
